Superconvergence of Finite Element Approximations to Eigenspaces
Differencialʹnye uravneniâ, Tome 38 (2002) no. 5, pp. 710-711
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_5_a17,
author = {S. I. Solov'ev},
title = {Superconvergence of {Finite} {Element} {Approximations} to {Eigenspaces}},
journal = {Differencialʹnye uravneni\^a},
pages = {710--711},
year = {2002},
volume = {38},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_5_a17/}
}
S. I. Solov'ev. Superconvergence of Finite Element Approximations to Eigenspaces. Differencialʹnye uravneniâ, Tome 38 (2002) no. 5, pp. 710-711. http://geodesic.mathdoc.fr/item/DE_2002_38_5_a17/